# SDR A6WA201312044445

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FWD EDGE OF FLIGHT SPOILER INBD MOST END HAS GOUGE LOWER SIDE.  BLENDED OUT GOUGES & FOUND TO BE WITHIN LIMITS IAW REO 601R-57-73-226.
